# SDR WVE2002F00013

- Difficulty date: April 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N419FX
- Make and model: Lear 45LEAR
- Aircraft serial: 125
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 13070891
- Part serial: 315451
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600/1200 HOUR INSPECTION;  FOUND BOTH LEFT MAIN LANDING GEAR WHEEL ASSEMBLIES EXCESSIVELY LOOSE;  WHEELS, BEARINGS AND AXLES WERE INSPECTED NO FURTHER DISCREPANCY NOTED, REASSEMBLED IAW MM.  PROBABLE CAUSE:  IMPROPERLY TORQUED AT LAST CHANGE AND/OR TORQUE PROCEDURES NEED REVISED.
